# SDR DALA2016032602344

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 652
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORROSION ON FLOOR SUPPORT BS 652, RBL-11, CP53-122-011.  REMOVED CORROSION FROM FWD CARGO FLOOR SUPPORT BS 652, RBL-11AND EVALUATED ORIGINAL MATERIAL .063" AND FOUND EXFOLIATED BYOND LIMITS IAW SRM 51-10-02, 53-00-53.  R & R FLOOR SUPPORT EXTRUSION IAW SRM 51-40-02, 51-10-02.
